# SDR CALA2014051691032

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHOWS SIGNS OF CORROSION AT STRINGER 42L BETWEEN FRAME 58 & FRAME 59.  PERFORMED LT ANGLE REPAIR AT AFT CARGO STRINGER 42L BETWEEN FRAME 58 & FRAME 59.  THIS IS A CAT B REPAIR & REQUIRES INSPECTION AT 60000C AFTER REPAIR EMBODIMENT SUBSEQUENT INSPECTION TBD.
